English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Stochastic Processes of Temporary Equilibria: A Note

MPS-Authors
/persons/resource/persons183129

Hellwig,  Martin
Max Planck Institute for Research on Collective Goods, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Hellwig, M. (1980). Stochastic Processes of Temporary Equilibria: A Note. Journal of Mathematical Economics, 7, 287-299.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0028-72EC-F
Abstract
There is no abstract available